Seemed to have lasted all night. They were not normal dreams. I called my doctor and he told me to stop the drug for a week and then to start back and finish my course of treatment. I just started again today, but I am nervous about the side effects. Is it worth finishing my last 3 weeks of therapy ? My skin is clear except for the scares that I now have.
While Starting my 5th and Final Month of Accutane, I Started Having Crazy Dreams, Normal?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Accutane side effects
I agree completely with Dr. Rueckl. Do not compromise your overall success with Accutane by quitting early. If the dreams are related (not a side effect I have heard of), try to decrease the dose and take it for longer as it is the overall dose that is important, not the amount of time you take the medication.
Accutane and dreams
I have not heard of or had a patient complain about any strange dreams while on Accutane, and I would be very hesitant to say that the two had anything to do with each other. A course of Accutane is based on many things: the type and severity of your acne, your weight, the climate in which you live, and the number of mg needed to combat all of these. Stopping your regimen before it's fully complete will not allow you to have the full effects of the medication. Even though your skin looks good now, your physician is trying to combat the acne from returning and it's important that you finish your course.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.